BibTeX record journals/tfs/ZhangWDWAH18

download as .bib file

@article{DBLP:journals/tfs/ZhangWDWAH18,
  author    = {Sunjie Zhang and
               Zidong Wang and
               Derui Ding and
               Guoliang Wei and
               Fuad E. Alsaadi and
               Tasawar Hayat},
  title     = {A Gain-Scheduling Approach to Nonfragile H\({}_{\mbox{{\(\infty\)}}}\)
               Fuzzy Control Subject to Fading Channels},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {26},
  number    = {1},
  pages     = {142--154},
  year      = {2018},
  url       = {https://doi.org/10.1109/TFUZZ.2016.2641023},
  doi       = {10.1109/TFUZZ.2016.2641023},
  timestamp = {Mon, 16 Sep 2019 14:52:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/ZhangWDWAH18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics